Weird side effect from Metformin (PCOS) — The Bump
Trouble TTC

Weird side effect from Metformin (PCOS)

Hi ladies...

 So I have developed a weird side effect which I'm attributing to my metformin. Perhaps it's from something else though? TMI warning...

I've been getting weird vaginal and anal tears from the slightest friction. Of course bd'ing causes them, but also, just wiping, I'll get them. They are slightly painful, but mostly just uncomforable. I've been hoping they just go away, but that's not the case.

 After some reasearch, I found that Vit D deficiency is very common with met users... maybe that causes it? Maybe some other deficiency? I'm taking my prenatals so I didn't think I could possible be deficient, but maybe the met is affecting the absorption of something?

 Anyone else have this problem? And of course I'll ask my doc next time I'm there and maybe she'll run some more blood, but I've been enough of a pincushion, I'm just going to deal for now.

Photobucket Baby Birthday Ticker Ticker

Re: Weird side effect from Metformin (PCOS)

  • yes! I am so glad you posted this point! I had not made the connection.. mental note: take vit D supplement that's sitting in the medicine cabinent...
This discussion has been closed.
Choose Another Board
Search Boards